ArticleJournal of medical case reports2021
Bronchiolitis obliterans following toxic epidermal necrolysis: a case report.
Article in Journal of medical case reports, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 2 citations in OpenAlex.
- The Multiorgan Complications of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis: A Systematic Review.Clinical, cosmetic and investigational dermatology · 2026Review
- Post-Stevens-Johnson Syndrome Bronchiolitis Obliterans: Report of a Complex Case and a Literature Review.Cureus · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundToxic epidermal necrolysis (TEN) is a rare, acute and potentially fatal skin condition usually induced by drugs. Although much attention is focused on the life threatening acute cutaneous and sight threatening ocular manifestations of this disease, chronic pulmonary complications like bronchiolitis obliterans are occasionally encountered. However, little is known about its incidence, pathogenesis, clinical course and outcome in children recovering from TEN. CASE PRESENTATION: We report a five-year-old boy who presented four months after the first manifestation of drug-induced TEN with cough and shortness of breath and was subsequently diagnosed with bronchiolitis obliterans. He was treated with supportive therapy that improved his hypercapnia allowing him to be discharged on domiciliary oxygen, chest physiotherapy and bronchodilators.
conclusionsThis case highlights the need to be vigilant for adverse drug reactions and consider chronic pulmonary complications like Bronchiolitis Obliterans in children recovering from TEN.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.